Aperson I know has been on this drug since 1984 and the medical profession has decided it si time for her to go off of this drug because they say she ahs been on it too long and the side effects from this may kill her.
Haloperidol - What is the side effects from prolonged use?
Added 25 Feb 2012:
The doctors have now prescribed Quetiepine instead and she has been on this for 3 weeks now and she is getting more defiant and she gets dizzy and she walks like she is drunk and staggering sometimes banging into things
Hi, i just wanted to comment on the second part of your question, about the Quetiapine. I have been taking this for just over a year now, and i had the same effects when i first started on it. What i found to make a big difference, was to lower my dose by 50mg a day and increase the dose of the anti-depressants i take (Citalopram). I did this with my doctors guidance. It is also an option to just give it a bit more time with these med's, as sometimes it can take upwards of a month to adjust to them, and also there is a small chance your friend is still withdrawing from the Haloperidol. I hope she feels better soon.
- Haloperidol Information for Consumers
- Haloperidol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Haloperidol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2009 • 1 answer
What steps to take pn case of undesirable/uncomfortable side effects in the absence of medical assi?
Posted 25 May 2011 • 1 answer
Posted 13 Nov 2011 • 1 answer
Posted 6 Jul 2016 • 0 answers
Posted 7 Jan 2017 • 1 answer